I've been on Levora (for my ovarian cysts) for about a year now. My last period was June 9th. My boyfriend and I had unprotected anal sex around the 25th and he did ejaculate in me. I cleaned up. I kept taking my pill on the same day at random times because I was on a trip and kept forgetting. I didn't take the pill on the 26th and 27th and stayed up all night. I went home on the 28th and had some light spotting. I freaked out and took Levora as an emergency contraceptive. I took 4 pills and 12 hours later took another 4. My breast have been tender and I had spotting for about 6 days. My breasts were tender when I pressed down on them and I have a super small feeling of nause. I am cery scared and I think it's just from the hormones or somthing. What is all lf this from and am I pregnant?
No responses have yet been posted. Add your response to this question.
- Levora Information for Consumers
- Levora Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levora (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2013 • 1 answer
Posted 15 Feb 2016 • 0 answers
Posted 1 Jul 2016 • 0 answers
Posted 12 Aug 2016 • 0 answers
Posted 29 Nov 2017 • 0 answers